# SDR AALA20100714TUL06

- Difficulty date: July 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 97375661
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 5 SLAT:  HIGH FREQUENCY EDDY CURRENT INSPECTION INDICATES A CRACK ON NUMBER 15 SLAT RIB MOST OUTBOARD RIB.  REPLACED CRACKED RIB OUTBOARD MOST NUMBER 15 POSITION RIGHT SLAT PER ESO 80117.
